# SDR AU960487

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A60
- Engine: Lyc TIO541E1C4
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 10349271
- Condition: Cracked
- Location: Elec Pwr Supply
- Component: Bendix, S6LN1208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE LH MAGNETO 'CLEAR CASE' COIL DETERIORATED AND CASE SEVERLY CRACKED - FOUND DURING INSPECTION IAW AD/ELECT/66 AMDT 1 - AIRCRAFT WAS PREVIOUSLY REGISTERED AS VH-EZT
